Journal of Symbolic Logic

The Completeness of the First-Order Functional Calculus

Leon Henkin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 3 (1949), 159-166.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730666

Mathematical Reviews number (MathSciNet)
MR33781

Zentralblatt MATH identifier
0034.00602

JSTOR
links.jstor.org

Citation

Henkin, Leon. The Completeness of the First-Order Functional Calculus. J. Symbolic Logic 14 (1949), no. 3, 159--166. https://projecteuclid.org/euclid.jsl/1183730666


Export citation